Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Étude géométrique d'une classe d'espaces homogènes

Jacques Tits

Full-text: Open access

Abstract

[19] Originally published in C. R. Acad. Sci. Paris 239 (1954), 466–468. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 51-54.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322917

Digital Object Identifier
doi:10.2140/iig.2018.16.51

Zentralblatt MATH identifier
07006217

Citation

Tits, Jacques. Étude géométrique d'une classe d'espaces homogènes. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 51--54. doi:10.2140/iig.2018.16.51. https://projecteuclid.org/euclid.iig/1551322917


Export citation